# SDR GTIA050096

- Difficulty date: March 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR SKIN 21 INCHES FROM AFT EDGE AND 11 INCHES FROM BOTTOM EDGE OF DOOR (X=0.035 INCH, D=1.75 INCH, D/X=50).  STRIPPED AREA OF DENT ON AFT CARGO DOOR FS 1185 IS UNDER CONDITION IAW SRM.  DYE PENETRANT INSP, NO CRACK FOUND.  REMOVED LATCH HANDLE MECHANISM PAN GOUGED BEYOND 50 PERCENT IN CUP.  CUT OUT DENT AREA (1.5 INCH DIAMETER) IAW SRM.  FAB FILLER AND REPAIR DOUBLER IAW SRM.  TREATED AND PRIMED, INSTALLED DOUBLER AND FILLER.  INSTALLED DOOR PAN HANDLE AND MECHANISM IAW SRM.  (K)
